# SDR YENA2018120490792

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM -Y 1292 LOC BTW FR 12 TO FR 24 AT FWD GALLEY AREA; REPLACED FLOOR BEAM LOCATION -Y1292 BTW FR 12 TO 24 AT FWD GALLEY AREA AS PER SRM A320-51-72-11 AND DWG D53112812. ALL WORK ACCOMPLISHED ON AEROMAN NR # 2018-374615
